# SDR QEMY08032021

- Difficulty date: December 23, 2020
- Submitted: March 8, 2021
- Operation: General aviation
- Engine: Ge GE90115B
- Engine time: 25,404 hours, 4,024 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2517M71P01
- Part serial: NCU22213
- Condition: Cracked
- Location: Enging Hpt
- Part time: 25,404 hours, 4,024 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE90 ESN 907757 AT THE GE OVERHAUL SHOP AT INCOMING INSPECTION. DURING CRACK DETECTION OF THE HPT FORWARD SEAL 2 OFF RADIAL CRACKS WERE FOUND IN THE AFT MOST SERRATION OF THE OD SEAL SERRATIONS.
THE LENGTH OF THE CRACKS ARE 0.091" AND 0.052". CONDITION OBSERVED IS OUTSIDE OF PUBLISHED ESM LIMITS. IN ADDITION THE OEM HAS REJECTED PREVIOUS DR REQUESTS (00692409)FOR THIS CONDITION ON OTHER COMPONENTS.
COMPONENT IS AN LLP AND AS SUCH APPLICABLE TO AMC 20/8.
